# SDR CA040811001

- Difficulty date: July 27, 2004
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932111
- Part serial: 04124H3831
- Condition: Cracked
- Location: Cockpit
- Part time: 10,219 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

(CAN) CAPTAINS WINDSHIELD SHATTERED, OCCURRED AT FL330, CREW DESCENDED TO FL100, W/S HEAT ON LOW, MFG P: 7.2 WHEN WINDOW SHATTERED.  WINDSHIELD REPLACED.  (SEE ALSO: US NR 2004081200104)
